March 2012 Percolation and connectivity in AB random geometric graphs
Srikanth K. Iyer, D. Yogeshwaran
Author Affiliations +
Adv. in Appl. Probab. 44(1): 21-41 (March 2012). DOI: 10.1239/aap/1331216643


Given two independent Poisson point processes Φ(1), Φ(2) in Rd, the AB Poisson Boolean model is the graph with the points of Φ(1) as vertices and with edges between any pair of points for which the intersection of balls of radius 2r centered at these points contains at least one point of Φ(2). This is a generalization of the AB percolation model on discrete lattices. We show the existence of percolation for all d ≥ 2 and derive bounds for a critical intensity. We also provide a characterization for this critical intensity when d = 2. To study the connectivity problem, we consider independent Poisson point processes of intensities n and τn in the unit cube. The AB random geometric graph is defined as above but with balls of radius r. We derive a weak law result for the largest nearest-neighbor distance and almost-sure asymptotic bounds for the connectivity threshold.


Download Citation

Srikanth K. Iyer. D. Yogeshwaran. "Percolation and connectivity in AB random geometric graphs." Adv. in Appl. Probab. 44 (1) 21 - 41, March 2012.


Published: March 2012
First available in Project Euclid: 8 March 2012

zbMATH: 1248.60016
MathSciNet: MR2951545
Digital Object Identifier: 10.1239/aap/1331216643

Primary: 05C80 , 60D05
Secondary: 05C40 , 82B43

Keywords: connectivity , percolation , Random geometric graph , secure communication , wireless network

Rights: Copyright © 2012 Applied Probability Trust


This article is only available to subscribers.
It is not available for individual sale.

Vol.44 • No. 1 • March 2012
Back to Top